Journal of Applied Mathematics and Physics

Vol.5 No.9(2017), Paper ID 79617, 6 pages

DOI:10.4236/jamp.2017.59162

 

Non-Scattering of the Solution of the Nonlinear Schrödinger Equation on the Torus

 

Xing Cheng, Qiang Li

 

College of Science, Hohai University, Nanjing, China
College of Science, Hohai University, Nanjing, China

 

Copyright © 2017 Xing Cheng, Qiang Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Cheng, X. and Li, Q. (2017) Non-Scattering of the Solution of the Nonlinear Schrödinger Equation on the Torus. Journal of Applied Mathematics and Physics, 5, 1917-1922. doi: 10.4236/jamp.2017.59162.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.